# SDR SWAA2024042664841

- Difficulty date: March 17, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295-304 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 15L LOCATED BETWEEN STA294.5 TO STA303.9 AT FWD GALLEY AREA 2024-195741<[01] TOOL USED PN. 45MG; SN. 130061901 ; DUE DATE. 09-JUN-24;[02] TOOL USED STEP 7: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X12101U102020; DUE DATE: 07 SEP 24.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 15L LOCATED BETWEEN STA277 TO STA303.9 AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 15L LOCATED BETWEEN STA277 TO STA303.9 AT FWD GALLEY AREA IAW B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW RII COMPLETED
